# SDR NACA20030090

- Difficulty date: July 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-100
- Aircraft serial: 19428
- Aircraft time: 64,942 hours, 48,644 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 7015
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LOWER COMPARTMENT FIRE WARNING CAME ON DURING TAXI. REPLACED AFT BELLY FORWARD SMOKE DETECTOR.
